# SDR SWAA080158

- Difficulty date: January 6, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 54,358 hours, 54,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3790
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT CONNECTOR BROKEN.  REPAIRED CONNECTOR PER MM.
